# SDR KCSA202208161099

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 104,288 hours, 17,994 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Fitting
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING REAR SPAR STRUCTURE SIDE HINGE BROKEN FOR #9 O/B FLIGHT SPOILER #3 HINGE.
